Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 62, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 17, 2018, 2:12 AM EDT for 4 counties in North Carolina. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2018, 2:12 AM EDT (06:12 UTC)
- Expired
- Sep 17, 2018, 10:15 AM EDT
- In force
- 8 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnston County, NC, Nash County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 50 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 6:15 AM EDT | FLASH FLOOD | 1 Sw Wilson, NC | WIDESPREAD FLOODING IS REPORTED. MULTIPLE LOCATIONS AROUND THE COUNTY ARE REPORTING FLOODED STREETS AND ROADS. |
| Sep 17, 6:45 AM EDT | FLASH FLOOD | Lucama, NC | SEVERAL ROADS FLOODED INCLUDING ROUTE 301 AND PLACES THAT TYPICALLY DO NOT FLOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 243 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 6.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
747
WGUS52 KRAH 170612
FFWRAH
NCC101-127-191-195-170915-
/O.NEW.KRAH.FF.W.0062.180917T0612Z-180917T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
212 AM EDT MON SEP 17 2018
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Wayne County in central North Carolina...
Southwestern Nash County in central North Carolina...
Johnston County in central North Carolina...
Wilson County in central North Carolina...
* Until 515 AM EDT
* At 211 AM EDT, Doppler radar indicated a thunderstorm producing
heavy rain across the warned area. Up to two inches of rain has
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Goldsboro, Smithfield, Wilson, Mount Olive, Fremont, Walnut Creek,
Bailey, Micro, Selma and Four Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3557 7782 3543 7783 3538 7780 3534 7782
3518 7783 3515 7789 3517 7793 3519 7802
3518 7807 3519 7816 3521 7817 3522 7824
3529 7830 3526 7839 3555 7846 3575 7838
3582 7826 3590 7820 3571 7769 3568 7766
$$
HAINES2 follow-up statements
847
WGUS72 KRAH 170854
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
454 AM EDT MON SEP 17 2018
NCC101-127-191-195-170915-
/O.CON.KRAH.FF.W.0062.000000T0000Z-180917T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-Nash NC-Johnston NC-Wilson NC-
454 AM EDT MON SEP 17 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR
WAYNE...SOUTHWESTERN NASH...EASTERN JOHNSTON AND WILSON COUNTIES...
At 453 AM EDT, local law enforcement reported more flooding in Mount
Olive this morning thanks to ongoing showers and thunderstorms.
Flash flooding is occurring!
Some locations that will experience flooding include...
Goldsboro, Wilson, Mount Olive, Fremont, Walnut Creek, Bailey, Micro,
Pine Level, Kenly and Princeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3557 7782 3543 7783 3538 7780 3534 7782
3518 7783 3515 7789 3517 7793 3519 7802
3518 7807 3519 7816 3521 7817 3522 7824
3529 7830 3547 7824 3574 7825 3590 7820
3571 7769 3568 7766
$$
Haines511
WGUS52 KRAH 170856
FFWRAH
NCC101-127-191-195-171415-
/O.EXT.KRAH.FF.W.0062.000000T0000Z-180917T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
456 AM EDT MON SEP 17 2018
The National Weather Service in Raleigh has extended the
* Flash Flood Warning for...
Wayne County in central North Carolina...
Southwestern Nash County in central North Carolina...
Eastern Johnston County in central North Carolina...
Wilson County in central North Carolina...
* Until 1015 AM EDT
* At 456 AM EDT, local law enforcement reported more flooding in
Mount Olive this morning thanks to ongoing showers and
thunderstorms. Flash flooding is occurring!
* Some locations that will experience flooding include...
Goldsboro, Wilson, Mount Olive, Fremont, Walnut Creek, Bailey,
Micro, Pine Level, Kenly and Princeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3557 7782 3543 7783 3538 7780 3534 7782
3518 7783 3515 7789 3517 7793 3519 7802
3518 7807 3519 7816 3521 7817 3522 7824
3529 7830 3547 7824 3574 7825 3590 7820
3571 7769 3568 7766
$$
HAINESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 12:30 AM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Sep 17, 12:30 AM EDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 1230 AM EDT Mon Sep 17 2018 .SYNOPSIS... The center of Tropical Depression Florence will finally accelerate north through lower Ohio Valley into northern Mid-Atlantic States today through Tuesday. The attendant trailing surface trough move southeast across the region Tuesday afternoon and evening. Much drier weather will arrive as high pressure builds over North Carolina Wednesday into the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 1002 PM Sunday... Flash Flood Watch through 800 AM Monday morning... Flash Flood Watch also extended from this evening to Monday morning for the Triangle Area, given latest radar and satellite trends. Tornado Watch through 1100 PM remains unchanged... T.D. Florence had pushed north into the southern Foothills of NC as of mid-evening, moving at 14 mph. The bands of showers with training of very heavy rain continued to be problematic producing flooding. The main band at mid-evening extended from near Myrtle Beach NW to Laurinburg and Fayetteville, and on to the NW into the Triad region. Hourly rates in the heaviest training cells continued to be nearly 2 inches per hour. The CAMS indicate that as the T.D. center continues northward, the rain bands will shift slowly east with time (keeping the heavy rain and flash flooding going) in the current Warning/Watch area. Additional bands may form in behind the current primary rain band, continuing the heavy rain threat through daybreak. The isolated tornado threat in the southeast appears to be lessoning as the instability has lowered However, we will have a all with SPC in the next hour, and may have to reissue another Tornado Watch as if the storms continue to exhibit rotation. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... As of 335 PM Sunday... The coverage and intensity of rainfall over central NC will decrease Monday morning as the remnants of Florence lift north and away into the lower Ohio Valley. We will still have the potential for very heavy rain through the morning as a surface trough moves east through the region. Showers are expected to become scattered during the afternoon, with locally heavy rain still expected (more localized). Moisture will remain fairly deep over central NC, primarily over central and E sections where PW will be near 2", lower than recent values but above the climatological normal. We should see scattered showers and a few storms Monday afternoon into the evening, with the best coverage over the NW and north central sections where weak DPVA is anticipated. Models depict a surface front and mid level trough shifting east through the area Tuesday afternoon, when we'll likely see a band of scattered thunderstorms moving NW to SE (40-50 POP). POPS will become NIL (finally) after midnight Tuesday as the cold front moves to the coast. Highs general in the 80-86 range Monday, then mid to upper 80s Tuesday. Lows in the lower 70s. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 100 AM Monday... Much drier weather is expected Wednesday through Saturday. The next chance of afternoon thunderstorms has been delayed until Sunday (mainly in the NW-N zones). So, a much needed period to dry and clean up. High pressure will be over the region Wednesday into Friday and Saturday, then shift offshore Saturday night. Mostly clear/mostly sunny weather is expected. By Sunday, a cold front is expected to approach from the north bringing a chance of showers and thunderstorms, mainly in the afternoon. Lows in the 60s will be common through Saturday, with 65-70 Sunday. Highs generally in the 80s (82-88). && .AVIATION /00Z MONDAY THROUGH SATURDAY/... As of 815 PM Sunday... 24 Hour TAF period: Bands of heavy rain showers associated with Tropical Depression Florence will gradually pivot back east across central NC overnight. This will shift the heaviest rain and impacts to KFAY and KINT/KGSO/KRDU through the night. Expect VSBY IFR to MVFR restrictions in these heavy rain showers. CIGS are expected to lower to LIFR to IFR overnight, with a continued good chance of showers at all sites. As Florence lifts off to the north, drier air aloft will advect into the area on Monday. This drier aloft, along with daytime heating should allow eastern and central TAF sites(KRWI, KFAY, and KRDU) to improve to VFR conditions during the mid to late morning hours. At KINT and KGSO, ceilings could remain MVFR until late Monday afternoon. Tempered daytime heating within the continued moist and muggy airmass will support the re-development of of scattered showers, along with thunderstorms Monday afternoon and evening. Long Term: Beyond 00z/Tuesday... A continued moist low-level airmass will favor areas of stratus and/or fog Monday night/Tuesday morning. A cold front moving through the area Tuesday afternoon will bring another chance of showers and storms. Dry VFR conditions will finally return on Wednesday and will remain predominately VFR through the end of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch extended through Monday morning for NCZ024-025-041- 042-078-089. Flash Flood Watch through Monday morning for NCZ021>023-038>040- 073>077-083>086-088. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...CBL/Badgett LONG TERM...Badgett AVIATION...Badgett
Hazardous weather outlook, Sep 16, 11:03 PM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 1103 PM EDT Sun Sep 16 2018 NCZ021>025-038>042-073>078-083>086-171100- Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham- Wake-Johnston-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke- 1103 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Rivers, creeks, and streams will continue to rise, even after the heavy rainfall ends, resulting in life threatening inland flooding, persisting through mid week. Be especially cautious at night when it is harder to recognize the dangers of flooding. Turn around, don't drown. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through daybreak. NCZ007>011-026>028-043-171100- Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson- 1103 PM EDT Sun Sep 16 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ088-089-171100- Cumberland-Sampson- 1103 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY... ...TORNADO WATCH 381 IN EFFECT UNTIL 5 AM EDT MONDAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Rivers will continue to rise, even after the heavy rainfall ends, resulting in life threatening inland flooding, especially along rivers, creeks, and streams, persisting through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through daybreak.
In the hours before
Local storm report, Sep 17, 12:27 AM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1227 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM FLASH FLOOD 2 SSE ASHEBORO 35.70N 79.80W
09/16/2018 RANDOLPH NC EMERGENCY MNGR
EM CALLED TO REPORT LOTS OF FLOODING BEING
REPORTED. 3 HIGH WATER RESCUES HAVE TAKEN
PLACE WITH UP TO 50 ROADS CLOSED ACROSS RANDOLPH
COUNTY. --CORRECTED
&&
BAHLocal storm report, Sep 17, 12:50 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1250 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM TORNADO 2 NNW ROSEBORO 34.98N 78.52W
09/17/2018 SAMPSON NC 911 CALL CENTER
DEPUTIES REPORT TIN ROOFING AND DEBRIS IN
THE ROAD NEAR ROSEBORO/SALEMBURG COINCIDENT
WITH A TDS SIGNATURE ON BOTH THE KRAX AND
KLTX RADARS.
&&
BLAESLocal storm report, Sep 17, 1:05 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
105 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM TORNADO ROSEBORO 34.95N 78.51W
09/17/2018 SAMPSON NC 911 CALL CENTER
LAW ENFORCEMENT REPORT ROOFS OFF BUILDINGS
IN THE ROSEBORO AREA.
&&
BLAESLocal storm report, Sep 17, 1:38 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
138 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM FLASH FLOOD WADESBORO 34.97N 80.07W
09/17/2018 ANSON NC EMERGENCY MNGR
WATER RESCUES UNDERWAY INCLUDING A SUBMERGED
CAR WITH NATIONAL GUARD ASSETS, ALONG WITH
FIRE AND RESCUE ASSISTING.
&&
BLAESLocal storm report, Sep 17, 1:41 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
141 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD 5 ESE BADIN 35.37N 80.03W
09/17/2018 MONTGOMERY NC EMERGENCY MNGR
DOT HAS CLOSED TWO ROADS IN MONTGOMERY
COUNTY DUE TO WASHING OUT OF CULVERTS. RIVER
ROAD AND MULLINIX ROAD.
&&
BLAESLocal storm report, Sep 17, 1:56 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
156 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD 2 SSW GREENSBORO 36.05N 79.84W
09/17/2018 GUILFORD NC 911 CALL CENTER
FLASH FLOODING REPORTED ACROSS THE CITY OF
GREENSBORO. MULTIPLE PEOPLE RESCUED FROM
FLOODED VEHICLES. PORTIONS OF THE PINECROFT
APARTMENTS ARE BEING EVACUATED.
&&
BLAESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 8:06 PM EDT | Special Weather Statement | RAH | Randolph | 39 min |
| Sep 16, 8:32 PM EDT | Special Weather Statement | RAH | Montgomery, Richmond | 43 min |
| Sep 16, 9:12 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Randolph | 48 min |
| Sep 16, 9:51 PM EDT | Special Weather Statement | RAH | Durham, Person | 24 min |
| Sep 16, 10:07 PM EDT | Special Weather Statement | RAH | Cumberland | 38 min |
| Sep 16, 10:27 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 78 min |
| Sep 16, 10:31 PM EDT | River Flood Warning | RAH | Chatham | 56 hr |
| Sep 16, 11:39 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Sampson | 66 min |
| Sep 17, 12:10 AM EDT | Tornado Warning | RAH | Cumberland, Sampson | 35 min |
| Sep 17, 12:50 AM EDT | Tornado Warning | RAH | Sampson, Wayne | 14 min |
| Sep 17, 3:21 AM EDT | Areal Flood Advisory | RAH | Durham, Granville, Wake | 3 hr |
| Sep 17, 3:50 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Wilson | 3 hr |
| Sep 17, 3:53 AM EDT | Tornado Warning | RAH | Wayne | 25 min |
| Sep 17, 4:46 AM EDT | River Flood Warning | RAH | Alamance | 47 hr |
| Sep 17, 5:13 AM EDT | Flash Flood Warning | RAH | Durham, Granville, Wake | 9 hr |
| Sep 17, 5:19 AM EDT | Special Weather Statement | RAH | Wayne | 26 min |
| Sep 17, 5:45 AM EDT | Special Weather Statement | RAH | Durham | 45 min |
| Sep 17, 5:56 AM EDT | Tornado Warning | RAH | Wayne | 34 min |
| Sep 17, 6:43 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Warren, Wilson | 3 hr |
| Sep 17, 6:44 AM EDT | Areal Flood Advisory | RAH | Granville, Person | 3 hr |
| Sep 17, 6:58 AM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 32 min |
| Sep 17, 7:03 AM EDT | Flash Flood Warning | RAH | Durham, Granville, Orange, Person, Vance | 3 hr |
| Sep 17, 7:23 AM EDT | Special Weather Statement | RAH | Chatham | 37 min |
| Sep 17, 7:32 AM EDT | Tornado Warning | RAH | Durham, Orange | 17 min |
| Sep 17, 7:40 AM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 24 min |
| Sep 17, 7:52 AM EDT | Special Weather Statement | RAH | Durham | 23 min |
| Sep 17, 7:54 AM EDT | Special Weather Statement | RAH | Durham | 36 min |
| Sep 17, 7:59 AM EDT | Special Weather Statement | RAH | Chatham | 31 min |
| Sep 17, 8:08 AM EDT | Special Weather Statement | RAH | Granville | 22 min |
| Sep 17, 8:15 AM EDT | Tornado Warning | RAH | Durham, Granville | 30 min |
| Sep 17, 8:25 AM EDT | Special Weather Statement | RAH | Halifax | 50 min |
| Sep 17, 8:33 AM EDT | Special Weather Statement | RAH | Orange | 27 min |
| Sep 17, 8:44 AM EDT | Special Weather Statement | RAH | Granville | 61 min |
| Sep 17, 9:38 AM EDT | River Flood Warning | RAH | Davidson, Davie | 61 hr |
| Sep 17, 9:40 AM EDT | Areal Flood Warning | RAH | Anson, Cumberland, Harnett, Hoke, Lee, Montgomery and 5 more | 8 hr |
| Sep 17, 9:43 AM EDT | Special Weather Statement | RAH | Vance | 32 min |
| Sep 17, 9:45 AM EDT | Special Weather Statement | RAH | Person | 45 min |
| Sep 17, 9:48 AM EDT | Flash Flood Warning | RAH | Granville, Person, Vance | 4 hr |
| Sep 17, 10:40 AM EDT | Special Weather Statement | RAH | Granville | 35 min |
| Sep 17, 11:53 AM EDT | Areal Flood Warning | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more | 6 hr |
| Sep 17, 1:57 PM EDT | Areal Flood Warning | RAH | Durham, Granville, Person | 4 hr |
| Sep 17, 2:49 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 56 min |
| Sep 17, 3:25 PM EDT | Special Weather Statement | RAH | Person | 50 min |
| Sep 17, 3:27 PM EDT | Special Weather Statement | RAH | Richmond | 48 min |
| Sep 17, 3:55 PM EDT | Special Weather Statement | RAH | Orange | 35 min |
| Sep 17, 4:11 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Vance | 79 min |
| Sep 17, 4:16 PM EDT | Special Weather Statement | RAH | Hoke, Richmond, Scotland | 74 min |
| Sep 17, 4:24 PM EDT | Special Weather Statement | RAH | Chatham | 66 min |
| Sep 17, 5:24 PM EDT | Special Weather Statement | RAH | Chatham | 51 min |
| Sep 17, 5:29 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Richmond, Scotland | 61 min |
| Sep 17, 5:45 PM EDT | Areal Flood Warning | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 18 more | 3 hr |
| Sep 17, 5:59 PM EDT | Special Weather Statement | RAH | Vance | 16 min |
| Sep 17, 6:33 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Scotland | 42 min |
| Sep 17, 6:36 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 69 min |
| Sep 17, 7:08 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 2 hr |
| Sep 17, 7:42 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 48 min |
| Sep 17, 7:50 PM EDT | Special Weather Statement | RAH | Hoke | 55 min |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.